| Model Number |
8253001 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 8253200.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A healthcare professional (hcp) reported that electrode #1 did not work with the patient interface.The device was tested with the patient simulator and the electrodes connected to #2 worked but there was no response when connected to #1.There was no patient involvement.